# SDR PNSA2015112715

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 35,388 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51634002
- Part serial: 97065
- Condition: Failed
- Location: Left
- Part time: 3,756 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ACFT GENERATOR LIGHT ON, R & R LEFT AC GCU.
